Just started taking pristiq a few days ago. wanted to know if anyone else experienced dizziness and if so when did it go away?
I took Pristiq for many years. The side effects in the beginning will subside within the first couple of weeks. You may experience mild diarrhea, headache, and sometimes dizziness. If this becomes unbearable, please contact the doctor. I found Pristiq to be a very good antidepressant.
Yes gjb this is one of the bad things of going on we never know which or any side effects I have been on the other one effexor which is the same in a timed release and yes still get the high energy type buzz etc from time to time and the dizz.when away pretty fast glad your getting just minor side effects the longer your on the better it gets if it is the one for you which sounds pretty good.Just be carefull so you don't fall and get up slow..hope you get to feeling better soon it does take sometime to where you get full benifits out of this and drugs in this group so don't think your stuck..keep it up and stay positvie Chuck1957
I am on day three of pristiq 50 mg and I felt dizzy day one because I didn't eat breakfast before taking it. Do you eat before? I have a lot of questions about pristiq as well.. Did your doctor tell you if it made you gain weight or not? the one great thing I'm loving so far about it, is that I don't have an upset stomach. I've tried lexapro, bupripion, and brintellix and they all gave me stomach issues for a week.
I am still taking buprripion 300 mg and love it! it's changed my life
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone have crazy dreams on pristiq . I have made a week today on Pristiq. How long before the?
Posted 3 Mar 2010 • 1 answer
Posted 13 Apr 2010 • 1 answer
My Dr. tapered me off of Pristiq. My last 50mg every other day of the Pristiq was 10 days ago. When?
Posted 24 Sep 2010 • 1 answer
Posted 17 Feb 2012 • 1 answer
Posted 9 Aug 2012 • 3 answers